# SDR SWAA2023082491029

- Difficulty date: August 18, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 55,168 hours, 33,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pickle Fork
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 665 S18al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PICKLE FORK CRACKED AT STA 665 AT STRINGER 18A LT AFT LOWER ABOVE LINK VERIFIED WITH HFEC<[01] PERFORMED HFEC INSPECTION IAW B737 NDT 51-00-00 PART 6 PROC 23 FOR VERIFICATION.  PERFORMED HFEC INSPECTION IAW B737 NDT 51-00-00 PART 6 PROC 23 FOR VERIFICATION;[02] REPLACED THE LH STA 663.75 FRAME FITTING (PICKLE FORK) PER EA 23-153-02601
